Piotrowski, Zbigniew
Continuity points in {x}×Y
Bulletin de la Société Mathématique de France, Tome 108 (1980) , p. 113-115
Zbl 0439.54013 | MR 82m:54007
doi : 10.24033/bsmf.1911
URL stable : http://www.numdam.org/item?id=BSMF_1980__108__113_0

Bibliographie

[1] Namioka (I.). - Separate continuity and joint continuity, Pacific J. Math., vol. 51, 1974, p. 515-531. MR 51 #6693 | Zbl 0294.54010

[2] Piotrowski (Z.). - Quasi-continuity and product spaces, Proc. Conf. Geom. Topology, Warsaw, 1978. Zbl 0481.54007